Estimation of the trace of the scale matrix of a multivariate t-model under a squared error loss
AbstractThe trace of the scale matrix of the multivariate t-distribution is considered for estimation. The estimation strategy is developed assuming a quadratic loss function. The conditions under which the proposed estimator outperforms the usual estimators are derived. Exact expressions for the risk functions of the estimators are also derived. Numerical examples are considered as well.
How to Cite
Joarder, A. H., & Beg, G. K. (1999). Estimation of the trace of the scale matrix of a multivariate t-model under a squared error loss. Statistica, 59(2), 181–191. https://doi.org/10.6092/issn.1973-2201/1111